Alert archive / South Dakota / Wind Advisories in 2008

Wind Advisory 24, NWS Sioux Falls, SD

December 29, 200816 counties in South Dakota; 9 counties in Iowa; Dakota County, Dixon County, Nebraska

NWS Sioux Falls, SD issued this wind advisory at Dec 29, 2008, 3:04 PM CST for 16 counties in South Dakota; 9 counties in Iowa; Dakota County, Dixon County, Nebraska. It took effect at Dec 30, 2008, 3:44 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2008, 3:04 PM CST (21:04 UTC)
In effect from
Dec 30, 2008, 3:44 AM CST
Expired
Dec 30, 2008, 10:37 AM CST
In force
7 hr
Issued by
NWS Sioux Falls, SD
All 27 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Aurora County, SD, Bon Homme County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 58 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFSD 292104
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
304 PM CST MON DEC 29 2008

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SOUTH
DAKOTA LATE TONIGHT AND INTO IOWA BY TOMORROW MORNING. STRONG
NORTHWEST WINDS ARE EXPECTED TO DEVELOP EARLY TUESDAY MORNING OVER
SOUTH CENTRAL SOUTH DAKOTA AND REACH THE SIOUX CITY AREA LATE IN
THE MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE
MISSOURI RIVER VALLEY WHERE GUSTS TO 45 MPH ARE POSSIBLE.

IAZ020-031-NEZ013-014-SDZ050-057-063>065-068>071-300515-
/O.NEW.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/
PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-CHARLES MIX-DOUGLAS-
HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE...
CHAMBERLAIN...KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY...
ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...
TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...
VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
304 PM CST MON DEC 29 2008

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. 

STRONG WINDS ARE EXPECTED TO DEVELOP AROUND CHAMBERLAIN AND LAKE
ANDES BY MID MORNING TUESDAY. THESE WINDS ARE EXPECTED TO REACH
THE SIOUX CITY AREA LATE IN THE MORNING. WINDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH CAN BE EXPECTED...ESPECIALLY IN THE AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

SCHUMACHER
3 follow-up statements
000 
WWUS73 KFSD 300314
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
914 PM CST MON DEC 29 2008

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SOUTH
DAKOTA LATE TONIGHT AND INTO IOWA BY TOMORROW MORNING. STRONG
NORTHWEST WINDS ARE EXPECTED TO DEVELOP EARLY TUESDAY MORNING
OVER SOUTH CENTRAL SOUTH DAKOTA AND REACH THE SIOUX CITY AREA
LATER IN THE MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE IN
THE MISSOURI RIVER VALLEY WHERE GUSTS TO 45 MPH ARE POSSIBLE.

IAZ020-031-NEZ013-014-SDZ050-057-063>065-068>071-301115-
/O.CON.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/
PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-CHARLES MIX-DOUGLAS-
HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE...
CHAMBERLAIN...KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY...
ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...
TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...
VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
914 PM CST MON DEC 29 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. 

STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP AROUND CHAMBERLAIN
AND LAKE ANDES BY MID MORNING TUESDAY. THESE WINDS ARE EXPECTED TO
REACH THE SIOUX CITY AREA LATER IN THE MORNING. WIND SPEEDS OF 25
TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED...CONTINUING THROUGH
THE AFTERNOON BEFORE DECREASING BY EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS73 KFSD 300944
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
344 AM CST TUE DEC 30 2008

.LOW PRESSURE WILL MOVE ACROSS SOUTHEAST SOUTH DAKOTA AND NORTHWEST
IOWA THIS MORNING. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP TO
THE WEST AND SOUTH OF THE LOW PRESSURE...EXPANDING EAST AS THE
MORNING PROGRESSES. THE STRONGEST WINDS ARE EXPECTED TO BE NEAR AND
SOUTH OF INTERSTATE 90 IN SOUTH DAKOTA...AND INTO NORTHWEST IOWA
SOUTH OF THE IOWA GREAT LAKES. NORTHWEST WINDS OF 25 TO 35 MPH ARE
LIKELY IN THESE AREAS DURING THE LATE MORNING AND AFTERNOON...WITH
GUSTS TO 45 MPH.

IAZ001-012>014-021-022-032-SDZ058>062-066-067-301745-
/O.EXA.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/
LYON-SIOUX-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-AURORA-DAVISON-
HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...
SANBORN...SPENCER...CHEROKEE...STORM LAKE...IDA GROVE...
HOLSTEIN...BATTLE CREEK...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG...
HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG
344 AM CST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO AROUND 
45 MPH...ARE EXPECTED TO DEVELOP WEST OF THE JAMES RIVER BY MID
MORNING. THE STRONGER WINDS WILL QUICKLY EXPAND EAST THROUGH THE
MORNING...REACHING MUCH OF NORTHWEST IOWA BY MIDDAY. WINDS SHOULD
BEGIN TO TAPER OFF IN THE JAMES VALLEY BY LATE AFTERNOON...AND IN
AREAS FARTHER EAST TOWARD EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

IAZ020-031-NEZ013-014-SDZ050-057-063>065-068>071-301745-
/O.CON.KFSD.WI.Y.0024.081230T1500Z-081231T0000Z/
PLYMOUTH-WOODBURY-DIXON-DAKOTA-GREGORY-BRULE-CHARLES MIX-DOUGLAS-
HUTCHINSON-BON HOMME-YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE...
CHAMBERLAIN...KIMBALL...WAGNER...PLATTE...LAKE ANDES...MARTY...
ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...
TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...
VERMILLION...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
344 AM CST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO AROUND 
45 MPH...ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL SOUTH DAKOTA BY
MID MORNING. THE STRONGER WINDS WILL QUICKLY EXPAND EAST THROUGH
THE MISSOURI VALLEY INTO THE SIOUX CITY AREA BY LATE MORNING. WINDS
SHOULD BEGIN TO TAPER OFF IN SOUTH CENTRAL SOUTH DAKOTA BY LATE
AFTERNOON...AND IN AREAS FARTHER EAST TOWARD EVENING.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31
TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE
MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS.
MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS
SUBSIDE.

$$
 JH
000 
WWUS73 KFSD 301637
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 AM CST TUE DEC 30 2008

IAZ001-012>014-020>022-031-032-NEZ013-014-SDZ050-057>071-301745-
/O.CAN.KFSD.WI.Y.0024.000000T0000Z-081231T0000Z/
LYON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-
DIXON-DAKOTA-GREGORY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON-
UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...
SANBORN...SPENCER...LE MARS...CHEROKEE...STORM LAKE...
SIOUX CITY...IDA GROVE...HOLSTEIN...BATTLE CREEK...WAKEFIELD...
PONCA...ALLEN...SOUTH SIOUX CITY...GREGORY...BURKE...
CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...
MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...
MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY...
ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...
PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...
CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...
SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
1037 AM CST TUE DEC 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
WIND ADVISORY. 

NORTHWEST WINDS OF 20 TO 30 MPH ARE STILL EXPECTED THROUGH THE
AFTERNOON...ESPECIALLY AROUND THE MISSOURI RIVER VALLEY...BUT
WIND GUSTS AT OR ABOVE 40 MPH ARE NO LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Dec 29, 10:40 AM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Dec 29, 10:40 AM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1040 AM CST MON DEC 29 2008

.DISCUSSION...
MAIN FORECAST PROBLEM IS FALLING TEMPERATURES BEHIND THE STRONG COLD
FRONT. TEMPERATURES NORTH OF I90 HAVE ALREADY FALLEN 10 TO 20
DEGREES FROM EARLY MORNING HIGHS. EXPECT TEMPS TO ALSO DROP 10
DEGREES THROUGH THE REMAINDER OF THE CWA BEFORE BECOMING NEARLY
STEADY. NORTH OF I90...TEMPS MAY FALL A COUPLE OF MORE DEGREES THAN
ACTUALLY WARM A COUPLE OF DEGREES AS WINDS DECREASE DURING THE
AFTERNOON. HOWEVER...GENERALLY EXPECT TEMPS IN THE UPPER TEENS TO
UPPER 20S ACROSS THE CWA BY LATE AFTERNOON. TEMPS TONIGHT WILL AGAIN
BE VERY NONDIURNAL WITH SOUTH CENTRAL SD LIKELY SEEING STEADY OR
RISING TEMPS ALL NIGHT WHILE EAST OF THE JAMES RIVER HAS EVENING
LOWS THEN RISING TEMPS AS SE WINDS AND CLOUDS INCREASE.

&&

.AVIATION...
BKN STRATUS LATE THIS MORNING WILL EXIT THE AREA TO THE SOUTH BY
EARLY AFTERNOON. STRONG NW FLOW WILL ALSO GRADUALLY DECREASE FROM
WEST TO EAST DURING THE AREA AS HIGH PRES MOVES IN.  WINDS WILL THEN
SHIFT TO SE FROM WEST TO EAST FROM LATE AFTERNOON INTO LATE EVENING.
WHILE MID CLOUDS EXPECTED EAST OF THE MISSOURI RIVER BY EARLY
EVENING...DO NOT EXPECT ANY LOW CLOUDS UNTIL LATER TONIGHT. STRATUS
FORMING ALONG 925 MB FRONT OVER ERN MT AND WRN SD MAY AFFECT AREAS
AROUND KHON AND K9V9 TOWARD 06Z. AT THIS TIME ONLY EXPECT SCT CLOUDS
BELOW 3000 FT AROUND KFSD WITH SKIES REMAIN VFR IN NW IA AND ALONG
THE MO RIVER...INCLUDING KSUX.  MUCH STRONGER NW FLOW WILL RETURN TO
THE AREA ON TUESDAY MORNING.

&&

.PREV DISCUSSION...
LOW PRESSURE WILL CONTINUE TO RACE ACROSS NRN MN THIS MORNING WHILE
PROVIDING A SWRD PUSH OF ARCTIC AIR. TEMPERATURES EARLY THIS MORNING
BUMPING INTO THE 30S AND EVEN A FEW LOWER 40S AHEAD OF THE MAIN PUSH
OF COLD AIR. CALENDER DAY HIGHS WILL MAINLY OCCUR BEFORE SUNRISE
THIS MORNING...ESPECIALLY IN THE NRN CWA. OTHERWISE...DAYTIME HIGHS
WILL OCCUR AROUND OR WITHIN A FEW HOURS AFTER SUNRISE...THEN SLOWLY
FALLING TEMPERATURES THE REMAINDER OF THE DAY AS COLD AIR PUNCHES S.
COLD AIR PUSH LOSES MOMENTUM THIS EVENING AS RETURN FLOW SETS UP
AHEAD OF THE NEXT LOW PRESSURE SYSTEM.

ONCE AGAIN MODELS INDICATING ALL KINDS OF LOW LEVEL MOISTURE TODAY
WITH GUIDANCE INDICATING OVERCAST SKIES. NOT BUYING IT GIVEN THE
POOR ABILITY OF MODELS TO RESOLVE BNDRY LAYER MOISTURE THIS WINTER
SEASON. OBS AND SATELLITE DO INDICATE SOME STATUS INTO ND AND CNTRL
SD ATTM...BUT IT DOES APPEAR TO BE BREAKING UP. HEDGED A BIT AND
WENT PARTLY CLOUDY TO PARTLY SUNNY TODAY...SO IF STRATUS DOES NOT
MAKE IT INTO THE CWA SKY COVER WILL BE SOMEWHAT OVERDONE.

KEPT THE NONDIURNAL TEMPERATURES GOING TONIGHT AS LOW TEMPERATURES
WILL MAINLY OCCUR IN THE EVENING. AFTER WHICH CLOUD COVER WILL BEGIN
TO INCREASE...AS WILL SRLY WINDS. SLIGHT CHANCE TO CHANCE POPS IN
PLACE OVER THE N LATE TONIGHT AND INTO TUE MORNING AS 120 JET CORE
SLIDES ACROSS ERN SD. MAIN MIDLEVEL/THETAE FORCING AHEAD OF THE
UPPER FORCING WHICH HOLDS OFF UNTIL LATE TONIGHT INTO TUE MORNING.
VERY LITTLE MOISTURE TO WORK WITH...SO MAINLY A VIRGA VEST MOST OF
TONIGHT. UPPER AND MID LEVEL SHOULD HOOK UP TOWARDS MML TUE MORNING
SO SHOULD SEE SOME SNOW BUT UNCERTAINLY IN EXACT TRACK  REMAINS...
SUCH THAT ACCUMULATING SNOW COULD EASILY BE DISPLACED BY 50 MILES N
OR S.

NONDIURNAL TEMPERATURES IN PLACE ONCE AGAIN FOR TUE AS THE NEXT SHOT
OF ARCTIC AIR INFILTRATES THE NRN PLAINS. ONCE AGAIN HIGH
TEMPERATURES IN THE 20S AND 30S WILL OCCUR IN THE MORNING...THEN
FALL THROUGH THE AFTERNOON HOURS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

SCHUMACHER
Hazardous weather outlook, Dec 29, 4:23 AM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0423 AM CST MON DEC 29 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-301200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0423 AM CST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Wind Advisories in South Dakota, 2008Wind Advisories in Iowa, 2008Wind Advisories in Nebraska, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.